# SDR ZW0A0105001

- Difficulty date: July 12, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- Aircraft time: 19,061 hours, 9,308 cycles
- Engine: Pwa JT8D217C
- Engine time: 36,592 hours, 18,358 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: E, A

## Discrepancy

A LOUD NOISE WAS HEARD FROM THE LT ENGINE AND THE AIRCRAFT SHUTTERED.  SMOKE APPEARED IN THE COCKPIT.  ENGINE WAS SHUT DOWN AND AIRCRAFT LANDED AT SZL.  EMERGENCY EVACUATION WAS ACCOMPLISHED.  CHECK-C 8-10-00 STL.
